MathSciNet Relay Station
MathSciNet bibliographic data
MR3072536 93C30 (93B52 93D25)
Xiang, Mei; Xiang, Zhengrong Finite-time $L_1$ control for positive switched linear systems with time-varying delay. Commun. Nonlinear Sci. Numer. Simul. 18 (2013), no. 11, 3158–3166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement